Sorry to say but ... I have been on Harvoni for 9 weeks now and have not had any stomach aches. I did read that HARVONI is not compatable to most antacids and if you do have to take some ... it must be 4 hours before you take the pill ... or 4 hours after. To be on the safe side... Why not call your doctor and ask which antacid is better than another for you. Hope you feel better.
I started harvoni just a few weeks ago. My stomach was upset when I did. I drank mint tea, a lot. Also, altoids mints. Or any mint I guess. I am feeling better yesterday and today. I'm going to stick this out. It seems to be resolving itself.
Staying well hydrated seems to be real important while taking this as well.
I been on Harvoni for 9 wks and yes the stomach burning and upset, nausea, even loose stools, is part of it at least for me and for many others. The pharmacist suggested not to take any stomach meds such as antacids, prevacid, nexum, and so on could interfere with the effectiveness of the treatment. But did say if absolutely needed, not on a regular basis, but at least 4 hrs before or after i could take something. But I only take phenegran and eat different foods and bananas and things to bind up the loose stool problem. I did become dehydration and started getting really dizzy and light headed I went to er and got a bag of I v in me. But hang in there I seem to not have as much burning as I did have. I am clear from my hep c but will continue treatments. It is worth it in the long run to go thru temporary discomfort. I am also dealing with kidney disease and fibromylgia,,so the fatigue for me is severe. But being on this forum is a great place to be for support and information. Good luck with your treatment, stay positive, eat good.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2013 • 2 answers
Updated 7 Oct 2017 • 6 answers
Updated 26 Jan 2018 • 6 answers
Updated 9 Sep 2016 • 3 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers